# SDR HNAA2016050900140

- Difficulty date: May 8, 2016
- Submitted: May 9, 2016
- Operation: Air carrier
- Aircraft: N815EX
- Make and model: Dhav DHC8102
- Aircraft serial: 321
- Aircraft time: 57,308 hours, 63,706 cycles
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Brush Block
- Condition: Dirty
- Location: Prop Heat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHTS STARTED TO FLICKER WHEN PROP HEAT SELECTED. CYCLED PROP HEAT OFF AND LIGHTS STOPED.  TURNED HEAT BACK ON AND EMERGENCY LIGHTS DID NOT COME BACK ON INSPECTED AND CLEANED BOTH PROP BRUSH BLOCK ASSEMBLIES AS REQUIRED. NO DEFECTS FOUND AT THIS TIME. GROUND RAN 1 ENGINE AT A TIME, FOUND PROP HEAT OPS NORMAL IAW START RUN TAXI MANUAL.  NO EMERGENCY LTS FLICKERERING NOTICED OK FOR SERVICE.
